# SDR UPS96206025

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S106
- Condition: Inoperative
- Location: Main Entry Dr
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, EMERGENCY EXIT LIGHT INOP ABOVE ENTRY DOOR.  ALL BATTERIES IN STOCK FAILED TO WORK.  ROBBED PART OFF A/C 926 AND INSTALLED ON A/C 935.  OPS CHECK GOOD.
